# SDR ABXA9800213

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750143501
- Condition: Cracked
- Location: Bs 540
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO FRAME 540 FORMER BETWEEN LONG 35R-36R IS CRACKED.  REPAIRED IAW DC8 SRM 53-2-0.
